# SDR SWIA201437624

- Difficulty date: May 3, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR SEAT TRACK HAS CORROSION AT APPROXIMATELY FS 661.00 + 82.00 ON LBL 9.00.  C-CHECK,  REPAIRED LT SIDE FLOOR SEAT TRACK AT APPROXIMATELY FS 661.00 + 82.00 ON LBL 9.00.  LARGEST MATERIAL LOSS FOUND AT LOCATION "Z".  STARTING GAP- 0.420", REMAINING GAP- 0.436", MATERIAL REMOVED- 0.016", WITHIN LIMITS IAW REO.
